# SDR SWAA2014120934859

- Difficulty date: December 9, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 89,410 hours, 54,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT OVERWING EXIT SIGN LIGHT LOOSE.  SECURED LIGHT IAW MM.
